# SDR 00144

- Difficulty date: June 1, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON20
- Aircraft serial: 013
- Aircraft time: 33,186 hours, 27,186 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Limiter
- Part number: B070410046
- Part serial: 2418
- Condition: Failed
- Location: Airspeed Ind
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ADS, CO-PILOTS AIRSPEED INDICATOR FAILED TO INDICATE.  CREW RETURNED TO ADS, AIRCRAFT INPUT FOR MAINTENANCE.
